RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 9/2(110), Pages 184–190 (Mi vsgu313)  

Mathematic Modeling

About one approach to modeling of optimal control of multidimensional composite linear systems

Y. N. Gorelovab

a Research and Education Center ”Space systems of remote sensing”, Samara State University, Samara, 443011, Russian Federation
b Institute of Control Sciences of Complex Systems, Russian Academy of Sciences, Samara

Abstract: The approach to the synthesis of optimal control of multidimensional composite linear system based on solutions of optimal control problems for inclusion in its structure of partial linear systems with scalar controls is considered. Control tasks are reduced to the problem of moments in the $L_{1}$ space for minimum functionals of the norm type, on minimum maximal Ноlder norms level (with indicators 2 and $\infty$) for the vector control composite system.

Keywords: composite system, partial control objects, optimal control, functional, problem of moments.

Full text: PDF file (122 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977.5
Received: 25.05.2013
Revised: 25.05.2013

Citation: Y. N. Gorelov, “About one approach to modeling of optimal control of multidimensional composite linear systems”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 9/2(110), 184–190

Citation in format AMSBIB
\Bibitem{Gor13}
\by Y.~N.~Gorelov
\paper About one approach to modeling of optimal control of multidimensional composite linear systems
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 9/2(110)
\pages 184--190
\mathnet{http://mi.mathnet.ru/vsgu313}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu313
  • http://mi.mathnet.ru/eng/vsgu/y2013/i92/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:51
    Full text:21
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019